# SDR SWAA2021101829650

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 58,699 hours, 34,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 017 CABIN FLOORBOARD 241AF UPPER SURFACE FIBERS PEELING.  EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3ACEF VERIFIED REPAIR MATERIALS AS; REPAIR PLIES--BMS9-3TYH3 (A24484) RESIN-- EPOCAST 50A1/9816 (A54258) IAW SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND STEP 1 OK. OK TO BOND BONDED REPAIR CURED 3 HOURS AT 150 DEGREES TAP TEST GOOD IAW SRM 53-00-50-2R-1 STEP 3K - 3M TOOLING--- AAR30347 DUE 4-29-22 BONDED REPAIR ON CABIN FLOORBOARD 241AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL. OK
